# SDR RRXA010011

- Difficulty date: February 13, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N68043
- Make and model: Doug DC-10-10F
- Aircraft serial: 46902
- Aircraft time: 87,724 hours, 31,198 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Wire
- Condition: Damaged
- Location: Starter Valve
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, E

## Discrepancy

DURING TAKEOFF ROLL, NR 3 ENGINE START LIGHT CAME ON AND STAYED ON AFTER ENGINE SHUT DOWN.  REPAIRED WIRING AT PRESSURE FEED THROUGH ON NR 3 ENGINE STARTER VALVE SYSTEM OP CHECKS GOOD IAW DC-10 M/M CHAPTER 74-00-01.
